RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2002, Volume 2, Number 1, Pages 161–182 (Mi mmj50)  

This article is cited in 8 scientific papers (total in 8 papers)

The Bott formula for toric varieties

E. N. Materov

Eberhard Karls Universität Tübingen

Abstract: The purpose of this paper is to give an explicit formula which allows one to compute the dimension of the cohomology groups of the sheaf $\Omega_{\mathbb P}^p(D)= \Omega_{\mathbb P}^p\otimes {\mathcal O_\mathbb P}(D)$ of $p$-th differential forms Zariski twisted by an ample invertible sheaf on a complete simplicial toric variety. The formula involves some combinatorial sums of integer points over all faces of the support polytope for ${\mathcal O_\mathbb P}(D)$. Comparison of two versions of the Bott formula gives some elegant corollaries in the combinatorics of simple polytopes. Also, we obtain a generalization of the reciprocity law. Some applications of the Bott formula are discussed.

Key words and phrases: $p$-th Hilbert–Ehrhart polynomial, Zariski forms.

DOI: https://doi.org/10.17323/1609-4514-2002-2-1-161-182

Full text: http://www.ams.org/.../abst2-1-2002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 14M25; Secondary 52B20, 52B11, 32L10, 58A10
Received: July 7, 2001; in revised form November 25, 2001
Language:

Citation: E. N. Materov, “The Bott formula for toric varieties”, Mosc. Math. J., 2:1 (2002), 161–182

Citation in format AMSBIB
\Bibitem{Mat02}
\by E.~N.~Materov
\paper The Bott formula for toric varieties
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 1
\pages 161--182
\mathnet{http://mi.mathnet.ru/mmj50}
\crossref{https://doi.org/10.17323/1609-4514-2002-2-1-161-182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900589}
\zmath{https://zbmath.org/?q=an:1080.14540}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208587700009}
\elib{http://elibrary.ru/item.asp?id=8379100}


Linking options:
  • http://mi.mathnet.ru/eng/mmj50
  • http://mi.mathnet.ru/eng/mmj/v2/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rams S., “Defect and Hodge numbers of hypersurfaces”, Advances in Geometry, 8:2 (2008), 257–288  crossref  mathscinet  zmath  isi
    2. Mavlyutov A.R., “Cohomology of rational forms and a vanishing theorem on toric varieties”, Journal fur Die Reine und Angewandte Mathematik, 615 (2008), 45–58  crossref  mathscinet  zmath  isi
    3. Egorychev G.P., “Method of Coefficients: an algebraic characterization and recent applications”, Advances in Combinatorial Mathematics, 2009, 1–30  crossref  mathscinet  zmath  isi
    4. Allaud E., Fernandez J., “Non-Genericity of Infinitesimal Variations of Hodge Structures Arising in Some Geometric Contexts”, Proceedings of the Edinburgh Mathematical Society, 53:1 (2010), 13–29  crossref  mathscinet  zmath  isi
    5. Dickenstein A., Nill B., “A Simple Combinatorial Criterion for Projective Toric Manifolds with Dual Defect”, Math Res Lett, 17:3 (2010), 435–448  crossref  mathscinet  zmath  isi
    6. Balaji V., Barik P., Nagaraj D.S., “On Degenerations of Moduli of Hitchin Pairs”, Electron. Res. Announc. Math. Sci., 20 (2013), 103–108  crossref  mathscinet  zmath  isi
    7. Maxim L.G., Schuermann J., “Characteristic Classes of Singular Toric Varieties”, Commun. Pure Appl. Math., 68:12 (2015), 2177–2236  crossref  mathscinet  zmath  isi
    8. Di Natale C., Fatighenti E., Fiorenza D., “Hodge Theory and Deformations of Affine Cones of Subcanonical Projective Varieties”, J. Lond. Math. Soc.-Second Ser., 96:3 (2017), 524–544  crossref  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:155
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019